MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL REVEAL LINQ; DETECTOR AND ALARM, ARRHYTHMIA

MEDTRONIC EUROPE SARL REVEAL LINQ; DETECTOR AND ALARM, ARRHYTHMIA
Model Number LNQ11
Medical Device Problem Codes Communication or Transmission Problem (2896); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an implantable cardiac monitor was not functioning properly, with allegations that the cardiac monitor did not consistently detect the patient¿s heart signal, had trouble transmitting data, and provided no telemetry.It was further reported that a replacement device had been received but the same issues persisted, including the monitor not consistently detecting the loop recorder.Troubleshooting steps were performed, including checking the monitor¿s connection, repositioning the device, power cycling the monitor, and checking for interference from other electronic devices.The last transmission was reported to have been sent automatically two days prior, but the monitor continued to have trouble detecting the loop recorder.The patient management database confirmed that the remote monitor did not have any successful wireless transmissions since the date of call.The icm remains in the pa tient.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
REVEAL LINQ
Common Device Name
DETECTOR AND ALARM, ARRHYTHMIA
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ  1131
Manufacturer (Section G)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ   1131
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key25515847
Report Number9614453-2026-02376
Device Sequence Number10627320
Product Code DSI
UDI-Device Identifier00763000562625
UDI-Public(01)00763000562625(17)231128
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K132649
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/28/2023
Device Model NumberLNQ11
Device Catalogue NumberLNQ11
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date06/16/2026
Date Device Manufactured12/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexMale